# SDR UPS97422427

- Difficulty date: March 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N674UP
- Make and model: Boeing 747123
- Aircraft serial: 20100
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1820
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FOUND DENT AT FRAME BS 1820 STR 16 RT DURING EO B747-5330-0843E.  REPLACED FRAME FROM STR 17 TO STR 13 RT AT BS 1820 ACC SRM 51-40-03 FIG 2 AND SRM 51-30-02.
